Posted by Riccardo Pentenero (220.127.116.11) on October 05, 1999 at 04:24:49:
In Reply to: at the end of my rope posted by Scott on October 05, 1999 at 03:56:32:
All what you said about your wife is the normal life of a Cluster head.... Me too said my wife to stay in bed during the attacks, and the same for the 80% of us...
less normal is the "overdose" of meds. I'm not sure that was an overdose, but i imagine a hyper-post-crisis (my name). Sometimes, after a painful night and a strong attack, we lost completely the "brightness" and fall in a kind of total absence. Can frequently also happens that we get much more pills than we can. If you call this overdose, yes it's an overdose!
You said your'e sick of her hurting the head: this is a way to slow the level of pain, NOT an act of a crazy woman.
Another strange thing is morphine?!? sure it is really morphine? Anyway, if this help her, welcome!
My english is not too good (i'm italian) but i feel some "hate" in you with your wife. Read the board, and you can get some help from sufferers and supporters here.
Oh, another thing, let us know your wife name, we do not know who is she....
Best wishes for your wife, and let us know news..
Post a Followup